# SDR UIEA200400206

- Difficulty date: December 27, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Engine: Ge CF650E2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 65B100034
- Condition: Broken
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROX 2,500 FT, THE LT ENTRY DOOR (L1) DOOR LIGHT CAME ON.  ACCOMPLISHED CHECK LIST.  THEN HEARD A LOAD NOISE WITH AIRCRAFT PRESS CLIMBING.  RETURNED TO SFO.  AFTER LANDING, FOUND DOOR LOCKING LUG BROKEN OFF.  ACCOMPLISHED DETAILED INSPECTION OFF L1 DOOR MM.  REPLACED UPPER AND LOWER AFT LATCH ROLLER CRANKS.  ACCOMPLISHED ADJUSTMENT CHECK AND LEAK CHECK OF L1 DOOR.  PERFORMED PRESSURE CHECK OF L1 DOOR.  PRESSURE CHECK GOOD.
